RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 4, Pages 953–977 (Mi fpm115)  

Non-existence of closed asymptotic curves on the tubes of negative Gaussian curvature with one-to-one spherical mapping

G. A. Kovaleva

M. V. Lomonosov Moscow State University

Abstract: It is proved that on the tubes having negative Gaussian curvature and biunique spherical image there is no closed asymptotic curves and by that a Nirenberg's problem is solved which he has posed in relation with the study of rigidity of T-surfaces.

Full text: PDF file (847 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.73
Received: 01.05.1995

Citation: G. A. Kovaleva, “Non-existence of closed asymptotic curves on the tubes of negative Gaussian curvature with one-to-one spherical mapping”, Fundam. Prikl. Mat., 1:4 (1995), 953–977

Citation in format AMSBIB
\Bibitem{Kov95}
\by G.~A.~Kovaleva
\paper Non-existence of closed asymptotic curves on the tubes of negative Gaussian curvature with one-to-one spherical mapping
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 4
\pages 953--977
\mathnet{http://mi.mathnet.ru/fpm115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1791622}
\zmath{https://zbmath.org/?q=an:0872.53042}


Linking options:
  • http://mi.mathnet.ru/eng/fpm115
  • http://mi.mathnet.ru/eng/fpm/v1/i4/p953

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:188
    Full text:74
    References:47
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020